# SDR SWAA2012082907136

- Difficulty date: August 19, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 56,861 hours, 46,450 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547542
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB LEADING EDGE SPAR LOWER T-CHORD CRACKED ON OUTBOARD SIDE.  REMOVED AND  REPLACED "T" CHORD IAW SRM, DWG, AND AMM.
